Home    |    Browse Journals    |    Proposed Journals    |    Online Submission    |    Contact Us
 
Mathematical Sciences
  Journal Menu
About This Journal
Aim and Scope
Author Guidelines
Open Access
Editorial Board
Contents
Online Submission
Indexing and Reviews
Editorial Policy and a Publication Ethics and Publication Malpractice Statement
   

 

Browse Journal -- By Category
Browse Journal -- By Title

Publication listed in Mathematical Sciences

Transnational Journal of Mathematical Analysis and Applications
Volume list in Mathematical Sciences
Volume 4, Issue 1 (2016), 1-15        Under Process... << BACK
 
  SHARP MAXIMAL FUNCTION INEQUALITY FOR ITERATED COMMUTATOR RELATED TO SINGULAR INTEGRAL OPERATORS SATISFYING A VARIANT OF HÖRMANDER’S CONDITION
  Author(s) Name : Zhangqi Xie and Lanzhe Liu
  Pages : 1-15
  Submission date : January 25, 2016; Revised February 25, 2016
  DOI : Size: 172 KB (176,128 bytes)

  Browse Subject
Mathematical Sciences
Physical Sciences
Social Sciences
Life Sciences
 
© Jyoti Academic Press  
Copyright © Jyoti Academic Press. All Right Reserved